Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 103, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 1, 2007, 3:14 PM CDT for Sedgwick County, Sumner County, Kansas. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 3:14 PM CDT (20:14 UTC)
- Expired
- Jun 1, 2007, 4:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 25 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:22 PM CDT | HAIL 0.88 | Conway Springs, KS | |
| Jun 1, 3:22 PM CDT | HAIL 1 | 3 W Conway Springs, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 012014 SVRICT KSC173-191-012115- /O.NEW.KICT.SV.W.0103.070601T2014Z-070601T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 314 PM CDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS. SOUTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 415 PM CDT. * AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL... AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR CONWAY SPRINGS...OR 18 MILES WEST OF WELLINGTON...AND MOVING EAST AT 30 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... MCCONNELL AIR FORCE BASE...BELLE PLAINE...CLEARWATER...CONWAY SPRINGS...DERBY...HAYSVILLE...MULVANE...OAKLAWN...VIOLA...SOUTH WICHITA...RIVERDALE. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3748 9781 3729 9781 3731 9714 3765 9713 $$ COOK
4 follow-up statements
000 WWUS53 KICT 012026 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 325 PM CDT FRI JUN 1 2007 KSC173-191-012115- /O.CON.KICT.SV.W.0103.000000T0000Z-070601T2115Z/ SEDGWICK KS-SUMNER KS- 325 PM CDT FRI JUN 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SUMNER AND SOUTHERN SEDGWICK COUNTIES UNTIL 415 PM CDT... AT 322 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING UP TO QUARTER SIZE HAIL 3 MILES WEST OF CONWAY SPRINGS. THIS STORM WAS LOCATED NEAR CONWAY SPRINGS...OR 15 MILES NORTHWEST OF WELLINGTON...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR BELLE PLAINE BY 405 PM CDT. NEAR MULVANE BY 415 PM CDT. THE TOWN OF RIVERDALE IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3748 9781 3729 9781 3731 9714 3765 9713 $$ COOK
000 WWUS53 KICT 012039 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 340 PM CDT FRI JUN 1 2007 KSC173-191-012115- /O.CON.KICT.SV.W.0103.000000T0000Z-070601T2115Z/ SEDGWICK KS-SUMNER KS- 340 PM CDT FRI JUN 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SUMNER AND SOUTHERN SEDGWICK COUNTIES UNTIL 415 PM CDT... AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF RIVERDALE...OR 11 MILES NORTHWEST OF WELLINGTON... MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR BELLE PLAINE BY 405 PM CDT. NEAR MULVANE BY 415 PM CDT. THE TOWN OF RIVERDALE IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3748 9781 3729 9781 3731 9714 3765 9713 $$ COOK
000 WWUS53 KICT 012052 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 351 PM CDT FRI JUN 1 2007 KSC173-191-012115- /O.CON.KICT.SV.W.0103.000000T0000Z-070601T2115Z/ SEDGWICK KS-SUMNER KS- 351 PM CDT FRI JUN 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SUMNER AND SOUTHERN SEDGWICK COUNTIES UNTIL 415 PM CDT... AT 348 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HAYSVILLE TO RIVERDALE...MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR SOUTH WICHITA BY 400 PM CDT. NEAR MCCONNELL AIR FORCE BASE BY 405 PM CDT. NEAR INTERSTATE 35 BY 410 PM CDT. THE TOWNS OF RIVERDALE AND OAKLAWN ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. LAT...LON 3748 9781 3729 9781 3731 9714 3765 9713 $$ COOK
000 WWUS53 KICT 012112 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 411 PM CDT FRI JUN 1 2007 KSC173-191-012121- /O.EXP.KICT.SV.W.0103.000000T0000Z-070601T2115Z/ SEDGWICK KS-SUMNER KS- 411 PM CDT FRI JUN 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SUMNER AND SOUTHERN SEDGWICK COUNTIES WILL BE ALLOWED TO EXPIRE AT 415 PM CDT... AT 408 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE SHOWN A WEAKENING TREND AND ARE EXPECTED TO FALL BELOW SEVERE LEVELS BY 415 PM CDT. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3748 9781 3729 9781 3731 9714 3765 9713 $$ COOK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:05 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 1, 1:05 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 105 PM CDT FRI JUN 1 2007 .UPDATE... CHALLENGES/CONCERNS FOR THIS AFTERNOON EVENING WILL FOCUS ON THUNDERSTORM/HEAVY RAIN/FLOODING POTENTIAL. THUNDERSTORM ACTIVITY IS CURRENTLY FESTERING ACROSS SOUTH CENTRAL KANSAS...FOCUSED ALONG A PREFRONTAL TROUGH EXTENDING NORTHEAST TO SOUTHWEST ACROSS KS. THE ACTUAL TRUE COLD FRONT IS STILL LOCATED BACK INTO NEBRASKA AND NORTHEAST COLORADO. IN THE UPPER LEVELS...A SHORTWAVE TROUGH IS CURRENTLY PROGRESSING EAST OUT OF THE HIGH PLAINS...LIKELY ENHANCING THE CURRENT ACTIVITY. AIRMASS WILL CONTINUE TO RECOVER THROUGH THE AFTERNOON HOURS ACROSS THE SOUTHEAST QUARTER OF KS...AS INCREASING LOW-LEVEL MOISTURE FROM THE SOUTH ALONG WITH FILTERED SUNSHINE WILL CONTRIBUTE TO INCREASING INSTABILITY. SHORT-TERM GUIDANCE AND AREA PROFILERS INDICATE 30-40 KTS OF DEEP LAYER SHEAR THIS AFTERNOON...SO A FEW STRONG/SEVERE STORMS WILL BE POSSIBLE...CAPABLE OF HAIL AND WIND. ADDITIONALLY...GOOD LOW-LEVEL TURNING IN THE HODOGRAPH WILL CONTRIBUTE TO SOME DECENT 0-3 HELICITIES...SO A FEW BRIEF TORNADOES CANNOT BE RULED OUT AS WELL. WILL CONTINUE FLOOD WATCH THROUGH 1 AM TONIGHT FOR NOW...GIVEN POTENTIAL FOR MORE THUNDERSTORMS. HOWEVER...DAY SHIFT FORECASTER MAY EXTEND THIS WATCH FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KS...AND/OR SHAVE A FEW CENTRAL KS COUNTIES OUT OF THE WATCH. HOWEVER...THIS DECISION WILL BE MADE LATER THIS AFTERNOON OR THIS EVENING. KLEINSASSER && .AVIATION... 18Z TAFS...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FESTER ACROSS PORTIONS OF CENTRAL AND SOUTH-CENTRAL KS THIS AFTERNOON...EVENTUALLY MOVING INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS FOR TONIGHT...AS A COLD FRONT SLOWLY PROGRESSES SOUTHEAST ACROSS THE AREA. THINKING ACTIVITY SHOULD CLEAR CENTRAL KS AROUND 00Z...WITH ACTIVITY POSSIBLY AFFECTING SOUTHEAST KS MUCH OF THE NIGHT. CEILINGS MAY BRIEFLY GO DOWN TO MVFR BEHIND THE COLD FRONT THIS AFTERNOON AND TONIGHT...BUT NOT ANTICIPATING WIDESPREAD PROLONGED CIGS BELOW 2000 FT AGL. KLEINSASSER && .PREV DISCUSSION... /ISSUED 631 AM CDT FRI JUN 1 2007/ AVIATION... 12Z TAFS...THUNDERSTORM CHANCES CONTINUE TO BE THE FORECAST CONCERN...ESPECIALLY FOR THE KICT AND KCNU TAF SITES. THINK THE BEST CHANCES FOR CONVECTION THIS AFTERNOON AND TONIGHT IS AT KCNU...WITH PROBABILITIES DECREASING WESTWARD. OTHERWISE...SKIES SHOULD BEGIN TO CLEAR OUT FROM THE WEST AFTER 00Z. SCHRECK PREV DISCUSSION... /ISSUED 320 AM CDT FRI JUN 1 2007/ DISCUSSION... MAIN FORECAST CHALLENGES CENTER AROUND THE THUNDERSTORM AND HEAVY RAINFALL CHANCES FOR THE NEXT COUPLE DAYS. TODAY-TONIGHT: THE SQUALL LINE THAT TRACKED THROUGH CENTRAL AND SOUTHEAST KANSAS OVERNIGHT LEAVES BEHIND MANY BOUNDARIES FOR CONVECTIVE INITIATION TODAY. CONFIDENCE IS LOW AS TO WHERE THUNDERSTORMS WILL DEVELOP TODAY. HOWEVER...EXPECT THAT THE COLD FRONT WILL BE THROUGH PART OF CENTRAL KANSAS AT LEAST...AND MOISTURE AND DYNAMICS WILL BE FOCUSED SOUTHEAST OF THERE SO WE EXPECT THAT ROUGHLY NORTHWEST OF A SALINA TO GREAT BEND LINE SHOULD REMAIN DRY TODAY AT LEAST. DESPITE CONFIDENCE IN TODAYS CONVECTION INITIATION LOCATION BEING LOW...CONFIDENCE IS HIGH THAT PARTS OF SOUTH CENTRAL AND ALL OF SOUTHEAST KANSAS WILL SEE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. THE THREATS WILL BE HEAVY RAINFALL AGAIN...AS WELL AS STRONG WINDS. WHILE WE PLAN TO CANCEL THE FLASH FLOOD WATCH FOR PARTS OF CENTRAL KANSAS COUNTIES...WE WILL EXPAND THE WATCH FURTHER SOUTHEAST AND EXTEND IT THROUGH 1AM SATURDAY. CONFIDENCE IS LOWER WITH RENO...KINGMAN AND HARPER COUNTIES FOR THIS WATCH...BUT WITH THE HEAVY RAINFALL THAT AREA HAS RECEIVED ALREADY AND A RISK FOR MORE TODAY/TONIGHT...WILL INCLUDE THEM FOR NOW. SATURDAY-SUNDAY: CHANCES FOR SOME SCATTERED THUNDERSTORMS CONTINUE FOR SATURDAY ACROSS SOUTHERN KANSAS...BEFORE THE FRONT MAKES IT THROUGH THE FORECAST AREA. LOOKS LIKE SUBSIDENCE WILL TAKE OVER BY SATURDAY NIGHT...THEREFORE REMOVED PRECIPITATION CHANCES FOR THAT TIME. MONDAY-THURSDAY: ATTENTION WAS FOCUSED ON SHORT TERM...THEREFORE NO SIGNIFICANT CHANGES WERE MADE TO THIS TIME FRAME. SCHRECK AVIATION... 06Z TAFS...MAIN CONCERN FOR THIS FORECAST IS THUNDERSTORM CHANCES. FOR THE OVERNIGHT HOURS...THE SQUALL LINE WILL CONTINUE TO MOVE THROUGH SOUTH CENTRAL AND SOUTHEAST KANSAS...WITH WIND GUSTS TO 50 MPH AND SMALL HAIL POSSIBLE. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT...ESPECIALLY OVER SOUTH CENTRAL AND SOUTHEAST KANSAS. WITH TIMING UNCERTAIN AT THIS TIME...WENT WITH VICINITY THUNDER FOR KCNU ONLY. SCHRECK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 61 81 61 / 60 40 20 10 HUTCHINSON 71 59 82 60 / 60 30 10 10 NEWTON 72 60 81 60 / 60 40 20 10 ELDORADO 73 62 80 60 / 70 50 20 10 WINFIELD-KWLD 74 63 81 61 / 70 50 30 10 RUSSELL 69 55 81 59 / 60 10 10 10 GREAT BEND 69 56 81 60 / 60 10 10 10 SALINA 70 57 81 59 / 60 20 10 10 MCPHERSON 71 59 81 60 / 60 30 10 10 COFFEYVILLE 75 63 80 61 / 80 50 40 10 CHANUTE 75 63 80 61 / 80 50 30 10 IOLA 75 63 80 61 / 80 50 30 10 PARSONS-KPPF 75 63 80 61 / 80 50 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ049-051>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jun 1, 12:28 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1228 PM CDT FRI JUN 1 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-021815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1228 PM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE THUNDERSTORMS ARE EXPECTED TO REDEVELOP AND MOVE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE...MAINLY ALONG AND SOUTHEAST OF A LINE EXTENDING FROM COTTONWOOD FALLS TO WICHITA TO ANTHONY. THE STRONGEST ACTIVITY WILL BE CAPABLE OF PRODUCING 60 MPH WINDS WINDS...QUARTER SIZE HAIL...AND MAYBE AN ISOLATED TORNADO OR TWO. AREAS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO MORE FLOODING CONCERNS. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE FLOODING POTENTIAL. THE THUNDERSTORM THREAT WILL SHIFT INTO SOUTHEAST KANSAS FOR TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES CONTINUE FOR FRIDAY NIGHT THROUGH SATURDAY ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. THE THREAT FOR A FEW STRONG STORMS ALONG WITH HEAVY RAIN AND LOCALIZED FLOODING MAY CONTINUE...ESPECIALLY ON FRIDAY NIGHT AND EARLY SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. AT THIS TIME...THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE FROM MUCH OF MISSOURI INTO THE SOUTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...MAINLY ALONG AND EAST OF A LINE EXTENDING FROM COTTONWOOD FALLS TO WICHITA TO ANTHONY. ADDITIONALLY...REPORTS OF HEAVY RAINFALL AMOUNTS AND FLOODING WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP MBS/ADK
In the hours before
Local storm report, Jun 1, 9:47 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
947 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM HEAVY RAIN TORONTO 37.80N 95.95W
06/01/2007 M5.28 INCH WOODSON KS TRAINED SPOTTER
&&
ENDING 7 AM.
JASLocal storm report, Jun 1, 10:32 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1032 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM FLOOD 4 E ROSE HILL 37.57N 97.06W
06/01/2007 BUTLER KS EMERGENCY MNGR
8 MILE CREEK OUT OF ITS BANKS.
&&
LFWLocal storm report, Jun 1, 10:35 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1035 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM FLOOD 5 E ROSE HILL 37.57N 97.04W
06/01/2007 BUTLER KS EMERGENCY MNGR
WATER OVER COUNTY ROADS BECAUSE OF FEILD RUN OFF.
&&
LFWLocal storm report, Jun 1, 10:38 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1038 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM FLOOD 2 S DOUGLASS 37.49N 97.01W
06/01/2007 BUTLER KS EMERGENCY MNGR
POLE CAT CREEK OUT OF ITS BANKS CAUSING LOCAL FLOOD.
&&
LFWSpecial weather statement, Jun 1, 2:43 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 243 PM CDT FRI JUN 1 2007 KSZ082-083-091-092-012015- HARPER-KINGMAN-SEDGWICK-SUMNER- 243 PM CDT FRI JUN 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARPER...KINGMAN...SEDGWICK AND SUMNER COUNTIES... AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF HARPER...OR 16 MILES NORTH OF ANTHONY...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COOK
Special weather statement, Jun 1, 3:09 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 309 PM CDT FRI JUN 1 2007 KSZ083-092-012115- SEDGWICK-SUMNER- 309 PM CDT FRI JUN 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SEDGWICK AND SUMNER COUNTIES... AT 308 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 6 MILES NORTH OF ARGONIA...OR 20 MILES WEST OF WELLINGTON...AND MOVING EAST AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COOK
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 60 min |
| May 31, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 54 min |
| May 31, 9:23 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 67 min |
| May 31, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 63 min |
| May 31, 9:44 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 61 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 55 min |
| May 31, 10:17 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 52 min |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 44 min |
| May 31, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 79 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 57 min |
| May 31, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 71 min |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 60 min |
| Jun 1, 12:44 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 61 min |
| Jun 1, 1:21 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| Jun 1, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 69 min |
| Jun 1, 2:40 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 50 min |
| Jun 1, 2:46 AM CDT | Flash Flood Warning | ICT | Elk, Greenwood | 5 hr |
| Jun 1, 2:54 AM CDT | Flash Flood Warning | ICT | Woodson | 5 hr |
| Jun 1, 3:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 46 min |
| Jun 1, 3:48 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 57 min |
| Jun 1, 5:23 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 67 min |
| Jun 1, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 30 min |
| Jun 1, 6:44 PM CDT | Flash Flood Warning | ICT | Elk | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.